My daughter usually takes zyrtec so gave her it last night ar 9pm and she coughed all night I gave her C phen they cough medicine they gave her for a bad cold a year ago... Will these cause any breathing problems are just groggy ness from the medication.
11 Jun 2012
The medicines should not cause breathing problems. Is she asthmatic?
C Phen (an antihistamine and decongestant mixture) would only help the cough if it's caused by post nasal drip (mucous running down the back of her throat).It could make her drowsy. C Phen is probably best avoided in any case as you are doubling up on antihistamines. (Zyrtec is also a long acting antihistamine).
If your daughter is having breathing problems she should see her doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor prescribed cheratussin ac for coughing at night, also have sinus congestion which Zyrtec D was recommended. Have recently undergone surgury ...
1 answer • 2 Dec 2010
My 24 month old has been non stop coughing to the point where the gag reflex kicked in and he threw up. I gave hime the c-phen at aprox. 9 pm
1 answer • 2 Sep 2011
I have a bad cold and was given Tessalon Pearls to quiet the cough. I also have grass / weeds allergies and would like to know if this drug interacts ...
1 answer • 8 Nov 2012
I have COPD, which causes me to cough all night, so I cannot sleep even with the Trazodone. I looked at drug interactions of Trazodone and Tussin DM ...
3 answers • 17 Mar 2013
My husband accidently gave my 4yr daughter another dose of her zyrtec medicine instead of benadryl.?
... her first dose was at 11:30 am and he gave her another dose around 9:30pm. What should I do?
1 answer • 8 May 2013